# SDR QXEA0000643

- Difficulty date: March 6, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 34,506 hours, 43,148 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEG - NR 1 ENGINE FIRE WARNING BELL WILL NOT SILENCE.  INSPECTED AND RESEATED CANNON PLUG.  SYSTEM TESTS NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
